# SDR FDEA201404290885

- Difficulty date: April 29, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34404
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE AT STRINGER 14R LAP SEAM FROM BS 638.750 - BS 661.  ACCOMPLISHED EA F-5330-T0306962.  FUSELAGE PLATES & SKINS SCRIBE LINE REPAIR, STRINGER 14R, STATION 440 TO STATION 499 & STATION 638 TO STATION 661.  IAW FAA FORM 8110-3, DATED 03/14/2014 FOR APPROVAL.  MAJOR REPAIR CAT A.
